Are you pressed for time and haven’t started working on your assignment yet? Would you like to buy an assignment? Use our custom writing services for better grades. Even if your deadline is approaching fast, our writers can handle your task right when you need it. Our writers will complete your order from scratch and make sure it’s completely unique.
Order a Similar Paper Order a Different Paper
The purpose of this assignment is to demonstrate your knowledge of pain medications, including actions, adverse effects, and impact upon rehabilitation interventions.
Complete the following short answer questions. Use the following writing guidelines: (3 points)
- Use complete sentences.
- Write answers in your own words (no quotes or copy/paste from other sources)
- Proofread for correct spelling, punctuation, capitalization, and grammar.
- Provide references where appropriate.
- Compare and contrast opioid analgesics and NSAIDs with regards to mechanism of action and adverse effects. (4 pts)
- You see this information posted in a patient chart: â€œPatient is using a Schedule III drug.â€ Explain â€œSchedule III drug.â€ What are some possible implications? (4 pts)
- Pain medication is administered through a variety of methods. Discuss a) how you might expect to see pain meds administered in the following situations; and b) what might the medication-related therapy concerns be in each situation?
- Patient in hospice care with metastatic bone cancer (2 points)
- Patient with severe post-operative pain following open heart surgery (2 points)
- Patient with 5-year history of chronic pain due to multiple herniated discs (2 points)
- Mrs. Bowers is a 75-year-old home health patient whom you have been seeing for 3 weeks for rehabilitation from a mild CVA. Mrs. Bowers is currently taking hydrochlorothiazide and low dose aspirin, as well as a daily multivitamin.Last week Mrs. Bowersâ€™ physician prescribed Voltaren tablets for ongoing knee pain associated with moderate osteoarthritis.When you visit Mrs. Bowers this week, she seems a â€œlittle off,â€ but her vitals are normal and she completes her therapy session without incident. Two days later, another visit finds Mrs. Bowers somewhat confused, with elevated blood pressure and signs of hematuria.
- Identify 2 possible causes of Mrs. Bowersâ€™ change in status. (2 pts)
- As the treating PTA, how do you respond to this situation? (2 pts)
- Do you think there is an alternative to addressing Mrs.Bowersâ€™ osteoarthritis? Explain your answer (2 points).